The Ambiguous Class Group and the Genus Group of Certain Non-Normal Extensions
Séminaire de théorie des nombres de Grenoble, Volume 7 (1978-1979), Talk no. 7, 26 p.
@article{STNG_1978-1979__7__A7_0,
     author = {D. Walter, Colin},
     title = {The Ambiguous Class Group and the Genus Group of Certain Non-Normal Extensions},
     journal = {S\'eminaire de th\'eorie des nombres de Grenoble},
     publisher = {Institut des Math\'ematiques Pures - Universit\'e Scientifique et M\'edicale de Grenoble},
     volume = {7},
     year = {1978-1979},
     note = {talk:7},
     language = {en},
     url = {http://www.numdam.org/item/STNG_1978-1979__7__A7_0}
}
D. Walter, Colin. The Ambiguous Class Group and the Genus Group of Certain Non-Normal Extensions. Séminaire de théorie des nombres de Grenoble, Volume 7 (1978-1979) Talk no. 7, 26 p. http://www.numdam.org/item/STNG_1978-1979__7__A7_0/

1 P. Barrucand & H. Cohn. "A Rational Genus, Class Number Divisibility, and Unit Theory for Pure Cubic Fields", J. Number Theory, 2 (1970), 7-21 | MR 249398 | Zbl 0192.40001

P. Barrucand & H. Cohn. "A Rational Genus, Class Number Divisibility, and Unit Theory for Pure Cubic Fields", J. Number Theory, 3 (1971), 226-239. | MR 276197 | Zbl 0218.12002

2 I. Connell & D. Sussman. "The p-dimension of class groups of number fields", J. London Math. Soc., (2) 2 (1970), 525-529. | MR 263776 | Zbl 0204.37502

3 A. Fröhlich. "On the -class group of the field P(m )", J. London Math. Soc., 37 (1962), 189-192. | Zbl 0109.26702

4 F. Gerth. "On -class groups of certain number fields", Mathematika, 23 (1976), 116-123. | MR 422199 | Zbl 0353.12004

5 R. Gold. "Genera in Normal Extensions", Pacific J. Math., 63 (1976), 397-400. | MR 417127 | Zbl 0316.12005

6 F. Halter-Koch. "Ein Satz über Geschlechter relativ-zyklischer Zahlkörper von Primzahlgrad und seine Anwendung auf biquadratischbizyklische Körper", J. Number Theory, 4 (1972), 144-156. | MR 302612 | Zbl 0241.12004

7 H. Hasse. Bericht über neuere Untersuchungen und Probleme aus der Theorie der algebraischen Zahlkörper, (Physicia-Verlag, Würzburg/Wien, 1970). | JFM 52.0150.19 | MR 266893

8 L. Holzer. "Zur Klassenzahl in reinen Zahlkörpern von ungeraden Primzahlgrade", Acta Math., 83 (1950), 327-348. | MR 37320 | Zbl 0037.02404

9 C. Parry & C. Walter. "The class number of pure fields of prime degree", Mathematika, 23 (1976), 220-226 | MR 435032 | Zbl 0364.12005

C. Parry & C. Walter. "The class number of pure fields of prime degree", Mathematika, 24 (1977), 122. | MR 466067 | Zbl 0364.12006

10 C. Walter. "Brauer's class number relation", Acta Arith., 35 (1979), 33-40. | MR 536878 | Zbl 0339.12007

11 C. Walter. "A class number relation in Frobenius extensions of number fields", Mathematika, 24 (1977), 216-225. | MR 472768 | Zbl 0358.12004

12 U. Wegner. "Zur Theorie der auflosbaren Gleichungen von Primzahlgrad", J.f. reine u. angew. Math., 168 (1932), 176-190. | Zbl 0005.24305

13 H. Yokoi. "On the class number of a relatively cyclic number field", Nagoya Math. J., 29 (1967), 31-44. | MR 207681 | Zbl 0166.05803